# SDR 96UAL900890

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582215
- Condition: Discharged
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BACK OF AIRPLANE CAME ON AFTER DESCENT.  *S/D*  REPLACED AFT BATTERY PACK.
